# SDR P5CA2020110900376

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,519 hours, 21,749 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE HPSOV STATUS MESSAGE.  T/S IN REF TO FIM 36-10/833, LT HPSOV THUMB TEST OK VALVE SWITCHES WRANG.  CHECKED FOUND 28V AT HPC-OK.  CLEANED AND RE-CONNECTED PLUG AT HPC, LT SYSTEM PNEU OPERATIONS CHECKS, OK DURING ENGINE RUN, PER AMM 36-11-00.
